# SDR SWAA011619

- Difficulty date: May 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 61,967 hours, 67,331 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND Rt KEEL BEAM CORRODED AT BS 500A+6, STR 28R.  REPAIRED KEEL BEAM PER SWA RA.
